Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Recurrence-partitions of finite measure spaces with applications to ergodic theory


Authors: Rudolph W. Preisendorfer and Bernard W. Roos
Journal: Trans. Amer. Math. Soc. 99 (1961), 91-101
MSC: Primary 46.00
MathSciNet review: 0121639
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Kac, On the notion of recurrence in discrete stochastic processes, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 1002-1010. MR 0022323 (9:194a)
  • [2] P. R. Halmos, Lectures on ergodic theory, Publications of the Mathematical Society of Japan, No. 3, Tokyo, Mathematical Society of Japan, 1956, pp. 5-9. MR 0097489 (20:3958)
  • [3] Shu-Teh Chen Moy, Successive recurrence times in a stationary process, Ann. Math. Statist, vol. 30 (1959) pp. 1254-1257. MR 0108859 (21:7571)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0121639-7
Article copyright: © Copyright 1961 American Mathematical Society